# SDR ECA2002F00000

- Difficulty date: April 1, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N25EC
- Make and model: Lear 25
- Aircraft serial: 25026
- Engine: Ge CJ6101
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Torn
- Location: Cabin Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE REACHED 10,000 FT MAX., AIRFLOW WAS APPLIED AND CABIN WAS RESTORED.  DECENT FOLLOWED WITH FLOW ON UNTIL 1500 FT PRIOR TO LANDING.  REQUIRED MAX AIRFLOW TO MAINTAIN CABIN PRESSURE.  MAINTENANCE PERFORMED GROUND TEST OF CABIN PRESSURIZATION SYSTEM, OPERATED NORMALLY BUT EXCESSIVE AIR LEAK WAS FOUND COMING FROM AROUND CABIN DOOR SEAL FORWARD SIDE.  A VISUAL INSPECTION SHOWED A 1.5 INCH TEAR IN THE SEAL.  SEAL IS TO BE REPLACED BEFORE ANY FURTHER TROUBLSHOOTING TAKES PLACE.
